Alert archive / Florida / Flash Flood Warnings in 1998
Flash Flood Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Feb 17, 1998, 2:25 PM EST for Baker County, Duval County, Nassau County, Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 1998, 2:25 PM EST (19:25 UTC)
- Expired
- Feb 17, 1998, 8:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties
Counties Baker County, FL, Duval County, FL, Nassau County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KJAX 171925 FFWJAX FLC001-003-007-019-023-031-035-041-047-089-107-109-121-125-180120- BULLETIN FLOOD WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EST TUE FEB 17 1998 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD WARNING EFFECTIVE UNTIL 8 PM EST FOR PEOPLE IN THE FOLLOWING COUNTIES IN NORTH FLORIDA... ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...FLAGLER... GILCHRIST...MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...UNION A FLOOD WARNING MEANS THAT FLOODING IS CONTINUING OR IS IMMINENT. DUE TO EXTENSIVE RAINFALL...GREATER THAN 3 INCHES AND AS MUCH AS 7 INCHES OVERNIGHT...WIDESPREAD FLOODING CONTINUES IN NORTH FLORIDA DUE TO EXISTING SATURATED GROUND. WIDESPREAD ROAD DAMAGE EXISTS...LOCALLY IMPASSIBLE ROADS AND PONDING OF WATER ON ROADS IS CONTINUING EVEN AFTER THE RAIN HAS STOPPED. RESIDENTS ARE ADVISED TO KEEP ABREST OF THEIR LOCAL SITUATION OVER THE NEXT SEVERAL DAYS AS SURFACE WATER SLOWLY DRAINS INTO THE ALREADY FLOODING RIVER SYSTEMS OF NORTH FLORIDA AND SOUTHEAST GEORGIA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. ALL MOTORISTS ARE WARNED NOT TO ATTEMPT TO CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY. BE PARTICULARLY CAUTIOUS TODAY AS ACTUAL ROAD DAMAGE EXISTS IN NEARLY EVERY NORTH FLORIDA COUNTY. SPECIFICALLY ROAD DAMAGE REPORTS HAVE BEEN RECEIVED FROM BRADFORD...PUTNAM...SUWANNEE...FLAGLER... ALACHUA...AND GILCHRIST COUNTIES. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. KEEP CHILDREN CLEAR OF ALL FLOODED AREAS AND FLOWING WATER. ALL CREEKS AND STREAMS IN NORTH FLORIDA AND SOUTHEAST GEORGIA SHOULD BE CONSIDERED DANGEROUS. REPORTS BY COUNTY... ...ALACHUA...OLD BELLAMY ROAD CLOSED...TURKEY CREEK DEVELOPMENT HAS SEVERAL HOMES FLOODED...SOME SMALL BRIDGES ARE WASHED OUT. ...BRADFORD...ROAD DAMAGE...65 SECONDARY AND DIRT ROADS IMPASSABLE. ...BAKER...ST MARYS RIVER RISING RAPIDLY AND WILL CREST NEAR 16-17 FEET. ROAD FLOODING AND IMPASSIBLE DIRT ROADS. ...CLAY...BLACK CREEK IS NOW AT FLOOD STAGE AND EXPECTED TO CREST TOMORROW AT 19 TO 20 FEET...ABOVE THE APRIL 1997 FLOOD. ROADS FLOODED. ...COLUMBIA...32 ROADS DAMAGED 2 HOMES FLOODED. ...DUVAL...FLOODING ALONG WILLS BRANCH WITH UP TO 5 FEET IN SOME AREAS... WIDESPREAD LOCALIZED STREET FLOODING CONTINUES. ...FLAGLER...WIDESPREAD CROP AND FIELD FLOODING WITH DEAD AND CRESCENT LAKES OVERFLOWING. ...GILCHRIST...ROAD FLOODING ALONG ROUTE 337S AND 232 AND OTHERS. ...HAMILTON...NEAR WHITE SPRINGS US 41 UNDERCUT AND SEVERAL LOCAL ROADS UNDER WATER OR DAMAGED. SEVERAL HOMES THREATENED BY FLOODING. ...MARION...NICHOLAS POND FILLED TO OVERFLOWING AND MAY LATER ENDANGER NICHOLAS ESTATES AREA...NUMEROUS ROADS FLOODED. ...PUTNAM...CROP AND ROAD FLOODING AND CREEKS OVERFLOWING. ...ST JOHNS...EXTENSIVE CROP AND FIELD FLOODING. ...SUWANNEE...HOMES THREATENED IN SEVERAL AREAS. ...UNION...WIDESPREAD PONDING AND FLOODING...STATE ROADS NOW CLEAR... AVOID SECONDARY AND DIRT ROADS IF AT ALL POSSIBLE. PLEASE TUNE TO YOUR LOCAL RADIO OR TELEVISION STATIONS... YOUR CABLE TELEVISION OUTLET... OR NOAA WEATHER RADIO TO STAY UP TO DATE WITH THIS FLOODING IN YOUR AREA. WELSH/KUYPER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 17, 10:00 AM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Feb 17, 10:00 AM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EST TUE FEB 17 1998 ZONES ARE FINE... CLRG TWRDS THE SOUTHERN END OF CWA. BLACK CREEK JUMPED 9 FEET OVR NIGHT... ST MARY`S UP 4 FEET... WHITE SPRINGS ON THE SUWANNE IS UP 4.4 FEET. K. KUYPER
In the hours before
Special weather statement, Feb 17, 9:10 AM EST, 5 hours 15 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-172015- HAZARDOUS WEATHER OUTLOOK NORTHEAST FLORIDA AND SOUTHEAST GEORGIA NATIONAL WEATHER SERVICE JACKSONVILLE FL 910 AM EST TUE FEB 17 1998 ...RIVER FLOODING CONTINUES ON AREA RIVERS... AN AREA OF LOW PRESSURE OVER NORTHERN ALABAMA WILL CONSOLIDATE AND STRENGTHEN FURTHER AS IT MOVES NORTHWARD. AN ASSOCIATED COLD FRONT THAT STRETCHES FROM THE LOW THROUGH NORTH FLORIDA WILL SHIFT EASTWARD AND OVER THE AREA BY MID MORNING. NO FURTHER HEAVY RAIN OR SEVERE WEATHER IS EXPECTED IN NORTH FLORIDA OR SOUTH GEORGIA TODAY. THE ATMOSPHERE HAS BECOME MORE STABLE AND ONLY LIGHT SPRINKLES MAY OCCUR WITH THE FRONTAL PASSAGE. THE FOCUS OF CONCERN TODAY IS FLOODING AS LOCALLY PONDED WATER IS PASSED TO THE RIVER SYSTEMS. SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA REMAIN AT OR ABOVE FLOOD STAGE. OVERNIGHT HEAVY RAINFALL HAS AGGRAVATED THE FLOODING PROBLEMS. MOST RIVERS ARE AT OR NEAR FLOOD STAGE THIS MORNING. ...THE SUWANNEE RIVER AT WHITE SPRINGS HAS RISEN FOUR AND A HALF FEET OVERNIGHT. THE ST MARYS RIVER AT MCCLENNY HAS RISEN AN ADDITIONAL SIX FEET OVERNIGHT AND BLACK CREEK HAS RISEN NINE FEET... RESIDENTS AND INTERESTS ALONG FLOOD PRONE RIVERS SHOULD PAY SPECIAL ATTENTION TO FLOOD STATEMENTS AND WARNINGS OVER THE NEXT FEW DAYS. DETAILS ON THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER FLOOD STATEMENTS AND RIVER FLOOD WARNINGS. ON THE COASTAL WATERS... SMALL CRAFT ADVISORY IS IN EFFECT FROM SAVANNAH TO ST AUGUSTINE. IN CAMDEN COUNTY GEORGIA... CAMDEN MIDDLE SCHOOL IS OPEN AS A SHELTER FOR THOSE IN FLOODED SUBDIVISIONS. IN FLORIDA SCHOOLS ARE CLOSED IN SUWANNEE... COLUMBIA... BAKER... AND UNION COUNTIES. IN GEORGIA... CAMDEN AND BRANTLEY COUNTY SCHOOLS ARE CLOSED TODAY. NO SPOTTER ACTIVATION IS EXPECTED TODAY. WELSH
Special weather statement, Feb 17, 9:10 AM EST, 5 hours 15 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-172015- HAZARDOUS WEATHER OUTLOOK NORTHEAST FLORIDA AND SOUTHEAST GEORGIA NATIONAL WEATHER SERVICE JACKSONVILLE FL 910 AM EST TUE FEB 17 1998 ...RIVER FLOODING CONTINUES ON AREA RIVERS... AN AREA OF LOW PRESSURE OVER NORTHERN ALABAMA WILL CONSOLIDATE AND STRENGTHEN FURTHER AS IT MOVES NORTHWARD. AN ASSOCIATED COLD FRONT THAT STRETCHES FROM THE LOW THROUGH NORTH FLORIDA WILL SHIFT EASTWARD AND OVER THE AREA BY MID MORNING. NO FURTHER HEAVY RAIN OR SEVERE WEATHER IS EXPECTED IN NORTH FLORIDA OR SOUTH GEORGIA TODAY. THE ATMOSPHERE HAS BECOME MORE STABLE AND ONLY LIGHT SPRINKLES MAY OCCUR WITH THE FRONTAL PASSAGE. THE FOCUS OF CONCERN TODAY IS FLOODING AS LOCALLY PONDED WATER IS PASSED TO THE RIVER SYSTEMS. SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA REMAIN AT OR ABOVE FLOOD STAGE. OVERNIGHT HEAVY RAINFALL HAS AGGRAVATED THE FLOODING PROBLEMS. MOST RIVERS ARE AT OR NEAR FLOOD STAGE THIS MORNING. ...THE SUWANNEE RIVER AT WHITE SPRINGS HAS RISEN FOUR AND A HALF FEET OVERNIGHT. THE ST MARYS RIVER AT MCCLENNY HAS RISEN AN ADDITIONAL SIX FEET OVERNIGHT AND BLACK CREEK HAS RISEN NINE FEET... RESIDENTS AND INTERESTS ALONG FLOOD PRONE RIVERS SHOULD PAY SPECIAL ATTENTION TO FLOOD STATEMENTS AND WARNINGS OVER THE NEXT FEW DAYS. DETAILS ON THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER FLOOD STATEMENTS AND RIVER FLOOD WARNINGS. ON THE COASTAL WATERS... SMALL CRAFT ADVISORY IS IN EFFECT FROM SAVANNAH TO ST AUGUSTINE. IN CAMDEN COUNTY GEORGIA... CAMDEN MIDDLE SCHOOL IS OPEN AS A SHELTER FOR THOSE IN FLOODED SUBDIVISIONS. IN FLORIDA SCHOOLS ARE CLOSED IN SUWANNEE... COLUMBIA... BAKER... AND UNION COUNTIES. IN GEORGIA... CAMDEN AND BRANTLEY COUNTY SCHOOLS ARE CLOSED TODAY. NO SPOTTER ACTIVATION IS EXPECTED TODAY. WELSH
Local storm report, Feb 17, 10:31 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
1031 AM EST TUE FEB 17 1998
TIME(EST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0757 PM JASPER FL 1 INCH HAIL
02/16/98 HAMILTON QUARTER SIZED HAIL
REPORTED IN WHITE SPRINGS.
0830 PM TAYLOR FL 2 INCH HAIL
02/16/98 BAKER LARGE HAIL REPORTED.
0830 PM SANDERSON FL 2 INCH HAIL
02/16/98 BAKER LARGE HAIL REPORTED.
0935 PM JASPER FL WIND DAMAGE
02/16/98 HAMILTON TREES DOWN IN WHITE
SPRINGS.
1035 PM MACCLENNY FL 1 INCH HAIL
02/16/98 BAKER QUARTER SIZED HAIL
REPORTED.
1051 PM LIVE OAK FL WIND DAMAGE
02/16/98 SUWANNEE 74 MPH WIND GUST REPORTED
IN GOLDHIST AREA.
1100 PM JASPER FL TORNADO
02/16/98 HAMILTON ROOF BLOWN OFF HOUSE AND
DEMOLISHED. NUMEROUS TREES
DOWN 7 MILES EAST OF
JASPER.
1226 AM TARBORO GA TORNADO
02/17/98 CAMDEN *** 1 INJ ***
TORNADO OVERTURNED TRAILER
INJURING ONE WOMAN. A
HOUSE WAS ALSO REPORTEDLY
TORN UP.
1226 AM TARBORO GA WIND DAMAGE
02/17/98 CAMDEN *** 3 INJ ***
HOUSE DAMAGED SEVERELY AT
RAINES LANDING NEAR 3R
FISHCAMP 3 PEOPLE SENT TO
HOSTIPAL WITH INJURIES.
1226 AM ST SIMONS IS GA WIND DAMAGE
02/17/98 GLYNN LARGE NUMBER OF TREES DOWN
ON HOUSES.FIRE STATION
ROOF DAMAGED.
1235 AM HILLIARD FL WIND DAMAGE
02/17/98 NASSAU WIND DAMAGE TO TRAILER
PARK IN BOULOUGNE. TREES
AND POWER LINES ALSO DOWN.
1245 AM LIVE OAK FL WIND DAMAGE
02/17/98 SUWANNEE NUMEROUS REPORTS OF TREES
DOWN ACROSS COUNTY.
1245 AM WELLBORN FL WIND DAMAGE
02/17/98 SUWANNEE TREES DOWN
0141 AM FOLKSTON GA WIND DAMAGE
02/17/98 CHARLTON SIGNIFICANT WIND DAMAGE TO
THREE TRAILER HOMES EAST
OF FOLKSTON.
0150 AM NASSAUVILLE FL WIND DAMAGE
02/17/98 NASSAU LARGE TREE DOWNED BY WIND
CRASHED THROUGH HOUSE.
0250 AM LIVE OAK FL FLOODING
02/17/98 SUWANNEE NUMEROUS ROADS CLOSED
ACROSS SUWANNEE COUNTY DUE
TO FLOODING.
0250 AM JACKSONVILLE FL FLOODING
02/17/98 DUVAL NUMEROUS ROADS CLOSED
ACROSS DUVAL COUNTY DUE TO
FLOODING.
0300 AM JASPER FL FLOODING
02/17/98 HAMILTON HIGHWAY 41 IN WHITE
SPRINGS AREA CLOSED DUE TO
EXTENSIVE FLOODING.
0330 AM YULEE FL FLOODING
02/17/98 NASSAU SEVERAL ROADS CLOSED
ACROSS COUNTY DUE TO
FLOODING.
0730 AM JACKSONVILLE FL FLOODING
02/17/98 DUVAL WIDESPREAD LOCAL FLOODING
THROUGHOUT JACKSONVILLE
WORST IN WILLS BRANCH AREA
WITH TO 5
FEET.INTERSECTIONS OF I-10
I-95 AND I-295 FLOODED.Local storm report, Feb 17, 10:31 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
1031 AM EST TUE FEB 17 1998
TIME(EST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0757 PM JASPER FL 1 INCH HAIL
02/16/98 HAMILTON QUARTER SIZED HAIL
REPORTED IN WHITE SPRINGS.
0830 PM TAYLOR FL 2 INCH HAIL
02/16/98 BAKER LARGE HAIL REPORTED.
0830 PM SANDERSON FL 2 INCH HAIL
02/16/98 BAKER LARGE HAIL REPORTED.
0935 PM JASPER FL WIND DAMAGE
02/16/98 HAMILTON TREES DOWN IN WHITE
SPRINGS.
1035 PM MACCLENNY FL 1 INCH HAIL
02/16/98 BAKER QUARTER SIZED HAIL
REPORTED.
1051 PM LIVE OAK FL WIND DAMAGE
02/16/98 SUWANNEE 74 MPH WIND GUST REPORTED
IN GOLDHIST AREA.
1100 PM JASPER FL TORNADO
02/16/98 HAMILTON ROOF BLOWN OFF HOUSE AND
DEMOLISHED. NUMEROUS TREES
DOWN 7 MILES EAST OF
JASPER.
1226 AM TARBORO GA TORNADO
02/17/98 CAMDEN *** 1 INJ ***
TORNADO OVERTURNED TRAILER
INJURING ONE WOMAN. A
HOUSE WAS ALSO REPORTEDLY
TORN UP.
1226 AM TARBORO GA WIND DAMAGE
02/17/98 CAMDEN *** 3 INJ ***
HOUSE DAMAGED SEVERELY AT
RAINES LANDING NEAR 3R
FISHCAMP 3 PEOPLE SENT TO
HOSTIPAL WITH INJURIES.
1226 AM ST SIMONS IS GA WIND DAMAGE
02/17/98 GLYNN LARGE NUMBER OF TREES DOWN
ON HOUSES.FIRE STATION
ROOF DAMAGED.
1235 AM HILLIARD FL WIND DAMAGE
02/17/98 NASSAU WIND DAMAGE TO TRAILER
PARK IN BOULOUGNE. TREES
AND POWER LINES ALSO DOWN.
1245 AM LIVE OAK FL WIND DAMAGE
02/17/98 SUWANNEE NUMEROUS REPORTS OF TREES
DOWN ACROSS COUNTY.
1245 AM WELLBORN FL WIND DAMAGE
02/17/98 SUWANNEE TREES DOWN
0141 AM FOLKSTON GA WIND DAMAGE
02/17/98 CHARLTON SIGNIFICANT WIND DAMAGE TO
THREE TRAILER HOMES EAST
OF FOLKSTON.
0150 AM NASSAUVILLE FL WIND DAMAGE
02/17/98 NASSAU LARGE TREE DOWNED BY WIND
CRASHED THROUGH HOUSE.
0250 AM LIVE OAK FL FLOODING
02/17/98 SUWANNEE NUMEROUS ROADS CLOSED
ACROSS SUWANNEE COUNTY DUE
TO FLOODING.
0250 AM JACKSONVILLE FL FLOODING
02/17/98 DUVAL NUMEROUS ROADS CLOSED
ACROSS DUVAL COUNTY DUE TO
FLOODING.
0300 AM JASPER FL FLOODING
02/17/98 HAMILTON HIGHWAY 41 IN WHITE
SPRINGS AREA CLOSED DUE TO
EXTENSIVE FLOODING.
0330 AM YULEE FL FLOODING
02/17/98 NASSAU SEVERAL ROADS CLOSED
ACROSS COUNTY DUE TO
FLOODING.
0730 AM JACKSONVILLE FL FLOODING
02/17/98 DUVAL WIDESPREAD LOCAL FLOODING
THROUGHOUT JACKSONVILLE
WORST IN WILLS BRANCH AREA
WITH TO 5
FEET.INTERSECTIONS OF I-10
I-95 AND I-295 FLOODED.The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 7:47 PM EST | Tornado Warning | JAX | Alachua | 43 min |
| Feb 16, 8:06 PM EST | Severe Thunderstorm Warning | JAX | Union | 29 min |
| Feb 16, 8:18 PM EST | Severe Thunderstorm Warning | JAX | Baker | 42 min |
| Feb 16, 8:31 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 44 min |
| Feb 16, 8:55 PM EST | Severe Thunderstorm Warning | JAX | Suwannee | 45 min |
| Feb 16, 9:23 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 42 min |
| Feb 16, 10:57 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 48 min |
| Feb 16, 11:32 PM EST | Severe Thunderstorm Warning | JAX | Baker | 48 min |
| Feb 16, 11:52 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Feb 17, 12:38 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 32 min |
| Feb 17, 12:54 AM EST | Severe Thunderstorm Warning | JAX | Baker, Union | 31 min |
| Feb 17, 1:18 AM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 47 min |
| Feb 17, 8:16 AM EST | Flash Flood Warning | JAX | Columbia, Hamilton, Suwannee | 6 hr |
| Feb 17, 8:16 AM EST | Flash Flood Warning | JAX | Baker, Duval, Nassau | 6 hr |
| Feb 17, 8:16 AM EST | Flash Flood Warning | JAX | Union | 6 hr |
| Feb 17, 8:16 AM EST | Flash Flood Warning | JAX | Clay | 6 hr |
| Feb 17, 2:25 PM EST | Flash Flood Warning | JAX | Alachua, Columbia, Gilchrist, Hamilton, Suwannee, Union | 6 hr |
| Feb 17, 2:25 PM EST | Flash Flood Warning | JAX | Bradford, Clay, Flagler, Putnam, Saint Johns | 6 hr |
| Feb 17, 4:15 PM EST | Flash Flood Warning | JAX | Baker, Clay, Duval, Nassau, Saint Johns | 6 hr |
| Feb 17, 4:15 PM EST | Flash Flood Warning | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 6 hr |
| Feb 17, 4:15 PM EST | Flash Flood Warning | JAX | Alachua, Bradford, Putnam, Union | 6 hr |
| Feb 17, 4:15 PM EST | Flash Flood Warning | JAX | Flagler | 6 hr |
Nearby
Flash Flood Warnings in Florida, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.